# SDR QXEA2015041600195

- Difficulty date: April 7, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK, NR 19, REQUIRES REPLACEMENT, PN 85361561-104, DUE TO CORROSION. REMOVED SEAT TRACK NR 19, REF SRM 51-42-05 AND 51-40-15, REPAIR-01.  LOCATED AND DRILLED HOLES ON NEW SEAT TRACK NR 19, PN: 85361561-104, PO: TX2326, REF SRM 51-40-07-02-01.  LOCATED, DRILLED & DEBURRED SEAT TRACK NR 19, REF SRM 51-40-07, REPAIR-01. INSTALLED SEAT TRACK NR 19 REF SRM 51-42-05, SRM 51-40-15.  REPAIR-01 & DWG 85361551, REV-B, DATED 96/08/13.
